# SDR FDEA201010124023

- Difficulty date: October 12, 2010
- Submitted: October 15, 2010
- Operation: Air carrier
- Aircraft: N490FE
- Make and model: Boeing 727227
- Aircraft serial: 21493
- Aircraft time: 43,394 hours, 28,778 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: 65545795
- Condition: Dented
- Location: Bs 970-990 S20l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STRINGER 20L FLANGE DENTED - BETWEEN STATION 970 - 990. REMOVED DAMAGED SECTION OF STRINGER 20L  BS 970 - 990 IAW SRM 53-10-3 FIG 1.   FABRICATED STRINGER 20" LONG AND 2 SPLICES 18"   LENGTH LONG IAW SRM 53-10-3 FIG 1 REV 103. INSTALLED STRINGER AND SPLICES IAW SRM 53-10-3 FIG 1 REV 103.
